# SDR QXEA200301381

- Difficulty date: October 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,804 hours, 20,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2163 EXIT FLOOR TRACK EMERGENCY LIGHTS FLICKER ON AND OFF IN FLIGHT.  FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH IS DAMP.  CLEANED AND DRIED SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
